# SDR CALA2016051800317

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 49,489 hours, 16,302 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111A1111
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED CTR WING BOX REAR SPAR VERTICAL PSI WEB & FOUND AN APPROX 0.5" CRACK, JUST OTBD OF LBL 40, WL 195.0.  REF NDT MANUAL PART 6 51-00-00 PROC 23 MLG WW.  REPAIRED LT VERTICAL PSI WEB IAW SRM 5 7-10-10 REPAIR 3 ALT 2.
